# SDR VJ9800142

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S277792251A306
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AT FS 380, 28L, CORRODED BEYOND LIMIT BETWEEN FS 370 - 389.  REMOVED LONGERON 28L FROM FS 345 - 398.  DRILLED AND DEBURRED NEW LONGERON 28L.  TREATED,  PRIMED AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-4, AND 51-30-2.  SHEAR TIE CRACKED AT FS 351.  FABRICATED, DRILLED, DEBURRED SHEAR TIE.  REPAIRED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3 AND 51-30-2 AFTER TREATING AND PRIMING.
